DOI QR코드

DOI QR Code

ON THE STABILITY OF RADICAL FUNCTIONAL EQUATIONS IN QUASI-β-NORMED SPACES

  • Received : 2013.08.03
  • Published : 2014.09.30

Abstract

In this paper, we prove the generalized Hyers-Ulam stability results controlled by considering approximately mappings satisfying conditions much weaker than Hyers and Rassias conditions for radical quadratic and radical quartic functional equations in quasi-${\beta}$-normed spaces.

Keywords

radical functional equations;generalized Hyers-Ulam stability;quasi-${\beta}$-normed spaces

References

  1. R. P. Agarwal, Y. J. Cho, R. Saadati, and S. Wang, Nonlinear L-fuzzy stability of cubic functional equations, J. Inequal. Appl. 2012 (2012), no. 77, 19 pp. https://doi.org/10.1186/1029-242X-2012-19
  2. T. Aoki, On the stability of the linear transformation in Banach spaces, J. Math. Soc. Japan. 2 (1950), 64-66. https://doi.org/10.2969/jmsj/00210064
  3. E. Baktash, Y. J. Cho, M. Jalili, R. Saadati, and S. M. Vaezpour, On the stability of cubic mappings and quadratic mappings in random normed spaces, J. Inequal. Appl. 2008 (2008), Article ID 902187, 11 pp.
  4. Y. J. Cho, M. Eshaghi Gordji, and S. Zolfaghari, Solutions and stability of generalized mixed type QC functional equations in random normed spaces, J. Inequal. Appl. 2010 (2010), Article ID 403101, 16 pp.
  5. Y. J. Cho, S. M. Kang, and R. Sadaati, Nonlinear random stability via fixed-point method, J. Appl. Math. 2012 (2012), Article ID 902931, 45 pp.
  6. Y. J. Cho, C. Park, Th. M. Rassias, and R. Saadati, Inner product spaces and functional equations, J. Comput. Anal. Appl. 13 (2011), no. 2, 296-304.
  7. Y. J. Cho, C. Park, and R. Saadati, Functional inequalities in non-Archimedean Banach spaces, Appl. Math. Lett. 23 (2010), no. 10, 1238-1242. https://doi.org/10.1016/j.aml.2010.06.005
  8. Y. J. Cho, Th. M. Rassias, and R. Saadati, Stability of Functional Equations in Random Normed Spaces, Springer, New York, 2013.
  9. Y. J. Cho and R. Saadati, Lattictic non-Archimedean random stability of ACQ functional equation, Adv. Difference Equ. 2011 (2011), no. 31, 21 pp. https://doi.org/10.1186/1687-1847-2011-21
  10. Y. J. Cho, R. Saadati, and J. Vahidi, Approximation of homomorphisms and derivations on non-Archimedean Lie C∗-algebras via fixed point method, Discrete Dyn. Nat. Soc. 2012 (2012), Article ID 373904, 9 pp.
  11. P. W. Cholewa, Remarks on the stability of functional equations, Aequationes Math. 27 (1984), no. 1-2, 76-86. https://doi.org/10.1007/BF02192660
  12. S. Czerwik, On the stability of the quadratic mappings in normed spaces, Abh. Math. Sem. Univ. Hamburg 62 (1992), 59-64. https://doi.org/10.1007/BF02941618
  13. G. L. Forti, The stability of homomorphisms and amenability, with applications to functional equations, Abh. Math. Sem. Univ. Hamburg. 57 (1987), 215-226. https://doi.org/10.1007/BF02941612
  14. Z. Gajda and R. Ger, Subadditive multifunctions and Hyers-Ulam stability, in: General inequalities, 5 (Oberwolfach, 1986), 281-291, in: Internat. Schriftenreihe Numer. Math. 80, Birkhauser, Basel-Boston, MA, 1987.
  15. P. Gavruta, A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings, J. Math. Anal. Appl. 184 (1994), no. 3, 431-436. https://doi.org/10.1006/jmaa.1994.1211
  16. M. Eshaghi Gordji and H. Khodaei, On the generalized Hyers-Ulam-Rassias stability of quadratic functional equations, Abstr. Appl. Anal. 2009 (2009), Article ID 923476, 11 pp.
  17. M. Eshaghi Gordji and H. Khodaei, Radical functional equations in C*-algebras, submitted.
  18. M. Eshaghi Gordji and H. Khodaei, Nearly radical quadratic functional equations in p-2-normed spaces, Abstr. Appl. Anal. 2012 (2012), Article ID 896032, 10 pp.
  19. M. Eshaghi Gordji, H. Khodaei, and H. M. Kim, Approximate quartic and quadratic mappings in quasi-Banach spaces, Int. J. Math. Math. Sci. 2011 (2011), Artical ID 734567, 18 pp.
  20. M. Eshaghi Gordji and M. Parviz, On the Hyers-Ulam-Rassias stability of the functional equation f$\sqrt{x^2+y^2}$) = f(x) + f(y), Nonlinear Funct. Anal. Appl. 14 (2009), no. 3, 413-420.
  21. P. M. Gruber, Stability of isometries, Trans. Amer. Math. Soc. 245 (1978), 263-277. https://doi.org/10.1090/S0002-9947-1978-0511409-2
  22. D. H. Hyers, On the stability of the linear functional equation, Proc. Natl. Acad. Sci. 27 (1941), 222-224. https://doi.org/10.1073/pnas.27.4.222
  23. S.-M. Jung, Hyers-Ulam-Rassias Stability of Functional Equations in Nonlinear Analysis, Springer, New York, 2011.
  24. S.-M. Jung, D. Popa, and Th. M. Rassias, On the stability of the linear functional equation in a single variable on complete metric groups, J. Global Optim. 59 (2014), no. 1, 165-171. https://doi.org/10.1007/s10898-013-0083-9
  25. D. S. Kang, On the stability of generalized quartic mappings in quasi-$\beta$-normed spaces, J. Inequal. Appl. 2010 (2010), Article ID 198098, 11 pp.
  26. Pl. Kannappan, Functional Equations in Mathematical Analysis, Springer, New York, 2012.
  27. H. Khodaei, M. Eshaghi Gordji, S. S. Kim, and Y. J. Cho, Approximation of radical functional equations related to quadratic and quartic mappings, J. Math. Anal. Appl. 397 (2012), no. 1, 284-297.
  28. S. S. Kim, Y. J. Cho, and M. Eshaghi Gordji, On the generalized Ulam-Hyers-Rassias stability problem of radical functional equations, J. Inequal. Appl. 2012 (2012), no. 186, 13 pp. https://doi.org/10.1186/1029-242X-2012-13
  29. C. Park, M. Eshaghi Gordji, and Y. J. Cho, Stability and superstability of generalized quadratic ternary derivations on non-Archimedean ternary Banach algebras: a fixed point approach, Fixed Point Theory Appl. 2012 (2012), no. 97, 8 pp. https://doi.org/10.1186/1687-1812-2012-8
  30. C. Park, Y. J. Cho, and H. A. Kenary, Orthogonal stability of a generalized quadratic functional equation in non-Archimedean spaces, J. Comput. Anal. Appl. 14 (2012), no. 3, 526-535.
  31. Th. M. Rassias, On the stability of the linear mapping in Banach spaces, Proc. Amer. Math. Soc. 72 (1978), no. 2, 297-300. https://doi.org/10.1090/S0002-9939-1978-0507327-1
  32. Th. M. Rassias, On the stability of functional equations and a problem of Ulam, Acta Appl. Math. 62 (2000), no. 1, 23-130. https://doi.org/10.1023/A:1006499223572
  33. Th. M. Rassias, Functional Equations, Inequalities and Applications, Kluwer Academic, Dordrecht, 2003.
  34. Th. M. Rassias and J. Brzdek (Eds.), Functional Equations in Mathematical Analysis, Springer, New York, 2012.
  35. Th. M. Rassias and P. Semrl, On the behavior of mappings which do not satisfy Hyers-Ulam stability, Proc. Amer. Math. Soc. 114 (1992), no. 4, 989-993. https://doi.org/10.1090/S0002-9939-1992-1059634-1
  36. J. M. Rassias, On approximation of approximately linear mappings by linear mappings, J. Funct. Anal. 46 (1982), no. 1, 126-130. https://doi.org/10.1016/0022-1236(82)90048-9
  37. J. M. Rassias, Solution of a problem of Ulam, J. Approx. Theory 57 (1989), no. 3, 268-273. https://doi.org/10.1016/0021-9045(89)90041-5
  38. J. M. Rassias and H. M. Kim, Generalized Hyers-Ulam stability for general additive functional equation in quasi-$\beta$-normed spaces, J. Math. Anal. Appl. 356 (2009), no. 1, 302-309. https://doi.org/10.1016/j.jmaa.2009.03.005
  39. K. Ravi, R. Murali, and M. Arunkumar, The generalized Hyers-Ulam-Rassias stability of a quadratic functional equation, J. Inequal. Pure Appl. Math. 9 (2008), no. 1, Article 20, 5 pp.
  40. K. Ravi, J. M. Rassias, and R. Kodandan, Generalized Ulam-Hyers stability of an AQ-functional equation in quasi-beta-normed spaces, Math. Aeterna 1 (2011), no. 3-4, 217-236.
  41. K. Ravi, J. M. Rassias, and R. Murali, Orthogonal stability of a mixed type additive and quadratic functional equation, Math. Aeterna 1 (2011), no. 3-4, 185-199.
  42. F. Skof, Local properties and approximation of operators, Rend. Sem. Mat. Fis. Milano 53 (1983), 113-129. https://doi.org/10.1007/BF02924890
  43. J. Tober, Stability of Cauchy functional equation in quasi-Banach spaces, Ann. Polon. Math. 83 (2004), 243-255. https://doi.org/10.4064/ap83-3-6
  44. S. M. Ulam, A Collection of Mathematical Problems, Interscience Publ., New York, 1960; Problems in Modern Mathematics, Wiley, New York, 1964.

Cited by

  1. Remarks on solutions to a generalization of the radical functional equations vol.92, pp.5, 2018, https://doi.org/10.1007/s00010-018-0566-3
  2. Brzdȩk fixed point approach for generalized quadratic radical functional equations vol.20, pp.1, 2018, https://doi.org/10.1007/s11784-018-0527-4
  3. Approximate solution of generalized inhomogeneous radical quadratic functional equations in 2-Banach spaces vol.2019, pp.1, 2019, https://doi.org/10.1186/s13660-019-1973-2